top of page

Exclusive Masterclasses

During our event you will have the opportunity to take part in private and sociable

masterclasses with experts. We have two rooms and 10 slots for our masterclasses with space up to 32+ people at any one time, per room. More information on who is holding a masterclass, what time and what room, can be can be found below.

Your link to our ticket page and masterclass tickets is found here!

Speed tastings with The Wine Hub (20 mins)
13:50 - 14:10, 14:50 - 15:10, 15:50 - 16:10, 17:00 - 17:20, 18:30 - 18:50, 20:00 - 20:20

The Wine Hub can be found in Stockholm, Malmö, Gothenburg, Umeå and Visby. At their schools you can get education within wines and spirits. At Stockholm Rum Fest they will hold 20 minute speed tastings. By booking a space for the tasting you can sample two rums and learn the differences between them and understand the category a little bit more. The speed tastings will be held at The Wine Hub stand in the main venue.

*Please check when purchasing tickets for the tastings which times your festival ticket is eligible.

As we have a break at 17:00 - 17:30 we recommend all-day ticket holders to book the 17:00 time slot!

Room 1: Bee Urban

Bee Urban is located on the roof terrace above the venue at K-märkt and is accessible via a spiral staircase from the courtyard, or a lift from the main venue, and offers 400 square meters of cultivation, beehives and oasis for biological diversity.

The room seats up to 32 people in the greenhouse found in the middle of the garden.

SwedenRumFest2023_Batch2-41.jpeg

Understanding the rum flavour map and the art of blending, together with Planteray Rums UK Brand Ambassador Paul McFadyen
13:40 - 14:50 (70 mins)

Learn more about Planteray Rum and the origins of the flavors. We will try making our own rum blend and learn about the techniques and history of rum blending together with Planteray Rums British Brand Ambassador, Paul McFadyen. Paul McFadyen, who has had a lifelong love affair with rum and cocktails, has spent the last 25 years running the bar Trailer Happiness in London, starting rum festivals, but most importantly, being a Brand Ambassador for Plantation and Planteray rum. Along this journey, he has become known for his immersive master classes, but also for being involved in creating products like Stiggins’ Fancy Pineapple and O.F.T.D.

*To attend this masterclass you will need a valid first session or all-day ticket.

Chocolate and Rum pairing with Duane Dove
15:30 - 16:45 & 17:00 - 18:15 (75 mins)

Book a tasting with rum connoisseur and cocoa grower Duane Dove, owner of an organic cocoa farm in Tobago and multiple award-winning chocolate. Duane is also a rum book author and has written several books about rum and chocolate, and visited over 200 rum distilleries in the Caribbean and South America.  This combination of rum and chocolate produces new taste sensations.

You will even have the chance to buy Duane's books and chocolates.

*To book the 15:30 tasting you will need a valid first session or all-day ticket. For the 17:00 tasting you will need a valid second session or all-day ticket to attend.

Masterclass with Worthy Park Rum
18:45 - 19:35 (50 mins)

Worthy-park.jpg

Rum tasting with Kenth Eriksson who is the resident Jamaica expert at 1423 Noble Spirits and will discuss Jamaican rum, its origins and production, Worthy Park, and how Jamaican rum differs from other types of rum. He will also highlight the best ways to enjoy Jamaican rum, both neat and in cocktails.

*To attend this masterclass you will need a valid second session or all-day ticket.

Room 2: Chambre Separée

SwedenRumFest2023_Batch2-24.jpeg

The Chambre Séparée is conveniently located in the main exhibition hall with our exhibitors. Here, you can sit, learn and taste with the atmosphere of the festival in the background. The room seats up to 35 people.

Masterclass with ''Rom Robban''
13:00 - 13:50 (50 mins)

The rum expert Rom Robban has secretly selected a bunch of unique rums out of the ordinary that you will get to try! Expect the unexpected with at least 4 unique expressions in this tasting.

*To attend this masterclass you will need a valid first session or all-day ticket. First session and all-day ticket holders will gain access to the festival 15 minutes before we open the doors to the public.

Chairmans Reserve, Caribbean hand-crafted rum with Dave Marsland.
14:30 - 15:20 (50 mins)

Dave Marsland, Brand Ambassador for Chairman’s Reserve, takes us on a journey to the Caribbean island of Saint Lucia. On the island, there is only one distillery left that makes rum. We will get to try different rums from Chairman’s, each with its own unique style and history. Dave, through his long experience in the world of rum and many visits to the Caribbean, has gathered extensive knowledge, enabling him to offer a fantastic and informative tasting.

*To attend this masterclass you will need a valid first session or all-day ticket.

Experiencing Rum Elegance with Angostura and global ambassador Danijel Jones
16:00 - 16:50 (50 mins)

Angostura celebrates 200 year anniversary with a special signature release. Join us for a private Rum tasting of one of the largest range of awarded Rums with an exclusive tasting only for attendees of the new No #1 Cask Collection limited edition “Tribute” - The Distillers Cut. See you soon as we toast the House of Angostura.

*To attend this masterclass you will need a valid first session or all-day ticket.

Introduction to rum and their different styles with Lars Renbjer.
17:30 - 18:20 (50 mins)

A tasting for those curious about rum and the different styles. We will try five rums from various origins and familiarize ourselves with the main styles of rum, how they are made, and why they taste different. The tasting is also a basic introduction to rum. The tasting will be led by Lars Renbjer, who is a co-author of The Great Book of Rum and also one half of the Rum Radio podcast.

*To attend this masterclass you will need a valid second session or all-day ticket. Second session ticket holders will gain access to the festival 15 minutes before we open the doors to the public.

Excellence Rhum tasting 
19:00 - 19:50 (50 mins)

Matthieu Lange, historian and spirits advisor at Excellence Rhum, will lead a masterclass in the "chambre séparée," tracing the history of sugarcane and rum. Matthieu will discuss the close historical ties that France has with rum.
Tasting of 3 agricole rums from Martinique and Guadeloupe. Saint James X Excellence Rhum Millésime 2006 10th anniversary of ER. Excellence Rhum Collection 2023 Bielle 278 Millésime 2012. Excellence Rhum Rhum Collection 2023 Bielle 515 Vintage 2017.

*To attend this masterclass you will need a valid second session or all-day ticket. 

Have an idea for an event or tasting?...

We are flexible and open to ideas for future collaborations, events and private or corporate tastings!

bottom of page